# SDR HALA2018101900531

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Track
- Condition: Not Reported
- Location: Roller Tray
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ROLLER TRAY -Y1470, C58 - 60 REQUIRES REMOVAL FOR ACCESS. ROLLER TRAY REMOVED, DAMAGED BLENDED AND ASSESSED. FOUND TO BE OUT OF LIMITS DUE TO DAMAGE LARGER THAN 25MM DIAMETER AT ZONE 1, DAMAGE ALSO WITHIN 150MM LIMIT BETWEEN BLENDS AND OUT OF LIMIT DUE TO REMAINING THICKNESS LESS THAN .071" AT ZONE 1 (2 AREAS). TRACK REPLACED WITH NEW SERVICEABLE ITEM AND INSTALLED IAW. 25-51-21-400-802 R.62. JOB COMPLETE.
